| Model Number |
232-13-90-300 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The implant remains in situ.Photographs were not provided.A review of the device history records could not be performed as the identifying lot number was not provided.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.
Event or Problem Description
A patient underwent an anterior lumbar interbody fusion procedure on (b)(6) 2025.The graft bolt advanced too far into the interbody spacer.The surgeon back out the bolt to where it should sit normally.The case was completed with no further complications.